Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This is my fourth day using accutane 40mg tablets...

The first 3days I had little to no sideeffects. Today I noticed I had an odd feeling in my right ear. If I move it or apply light pressure it hurts..

I noticed this in the afternoon and now it is close to 2amno and it is slightly more painful.

Could someone tell me if they had this or anything that could help, is it just an ear infection... or maybe it could be something else.

Share this post


Link to post
Share on other sites

If you have an ear infection, moving it or applying pressure on it won't make it worse or change it at all.. Your ear will just simply hurt regardless if anything is touching it or not. So its definitely not an ear infection.

Give it another week, if its not feeling any better then go to your derm and ask what they think.

I have never heard of anything like this associated with Accutane though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×